# SDR QXEA2013032500670

- Difficulty date: March 25, 2013
- Submitted: March 27, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 33 HAS CORRODED RIVETS FORWARD OF STA 94.8.  REMOVED 4 RIVETS & CORROSION FROM STR 33, FWD OF STA 94.8 IAW SRM 51-42-05-02-01 & 51-21-00-00-02.  FOUND STR TO BE OUT OF LIMITS IAW SRM 53-20-03-00-01.  REMOVED AVIONICS MOUNT ST 94.8-116, INTERCOSTAL ST 71.2-94.8, AVIONICS MOUNT ST 71.2. SPLICE STR 33 ST 116, FRAME SPLICE ST 71.2, FRAME SPLICE 94.8, STR CLIP 32P ST 71.2 & STR CLIP 32 P ST 49.5 FOM IAW Q400 SRM 51-42-05-02-01. REMOVED STR 33 FROM ST -18 THRU ST 116 IAW SRM 51-42-05-02-01. REMOVED RIVETS FROM FRAME 71.2 FROM STR 31P-31S + LT STANCHION FOM IAW SRM 51-42-05-02-01. REMOVED RIVETS FROM FRAME 94.8 FROM STR 31P-31S AND LT STANCHION  FOM IAW SRM 51-42-05-02-01.  DRILLED STR, APPLIED PRIMER & ALUMINIZED IAW SRM 51-40-07-02-01, 51-25-10-02-01 & 51-25-15-02-01. REINSTALLED NEW STR & SPLICE AT ST. 116, FRAME SPLICE AT 71.2 & 94.8, RIVETS TO FRAME & FLANGES AT ST 71.2 BETWEEN 31P-31S, RIVETS TO LT STANCHION AT 71.2 IAW SRM 51-42-05-02-01, RIVETS AT ST 94.8 TO FRAME, FLANGES & LT STANCHION BETWEEN 31P-31S IAW SRM 51-42-05-02-01. INSTALLED STR CLIPS AT 71.2 32P & 49.5 32P IAW SRM 51-42-05-02-01. REINSTALLED INTERCOSTAL BETWEEN ST 71.2-94.8, AVIONICS MOUNT BRACKET AT ST 71.2 & ST. 94.8-116 IAW SRM 51-42-05-02-01. APPLIED PRIMER & TOP COAT TO RIVETS IAW SRM 51-25-10-02-01, 51-25-15-02-01. APPLIED EXT PAINT & CPC IAW SRM 51-25-15-02-01 & AMM 51-25-1-390-801, REV 40.
